# SDR R61A201501110034

- Difficulty date: January 11, 2015
- Submitted: January 21, 2015
- Operation: Air carrier
- Aircraft: N804MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000016
- Aircraft time: 27,780 hours, 20,826 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY CHECK,  THE LT MLG WHEEL WELL FWD BULKHEAD CRACKED VERTICALLY ALONG UPPER RADIUS, 6" FROM OTBD EDGE.  MX R & R FWD BULKHEAD IAW SRM 51-41-01 AND ETD 2015-170-004097.
